# SDR MASA2016051812679

- Difficulty date: January 26, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 1,757 hours, 1,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE DEPLOYED ON L2 DOOR.  REPLACED SLIDE AND BUSTLE ASSY.
